MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35-XST PROFLEXX-ST ELECTRC BLU

FERNO-WASHINGTON, INC. 35-XST PROFLEXX-ST ELECTRC BLU
Model Number 0015791
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the device was involved in a motor vehicle accident while transporting a patient.The stretcher was reported as to having remained locked in the fastening system throughout; however, the patient is alleging a neck injury, as a result of the accident.No further details have been provided.

Brand Name
35-XST PROFLEXX-ST ELECTRC BLU
Common Device Name
35-XST PROFLEXX-ST ELECTRC BLU
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmington, OH 45177
9372832900
MDR Report Key14056654
Report Number1523574-2022-00005
Device Sequence Number4766308
Product Code FPO
UDI-Device Identifier00190790000363
UDI-Public00190790000363
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015791
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale